# SDR 95ZZZX3376

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Valve
- Part number: 14650515
- Condition: Leaking
- Location: Lt Engine Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MROC/KATL - FLT EB814 - DURING CLIMB, LOST HYDRAULIC FLUID AFTER UPLATCH CHECK DEPARTING MROC.  ACCOMPLISHED EMERGENCY CHECK LIST AND PROCEDED TO KATL.  EMERGENCY DECLARED AT KATL AND LANDED SUCCESSFULLY.  MAINTENANCE ISOLATED FLUID LOSS TO THRUST REVERSER SOLENOID VALVE.  REMOVED AND REPLACED SOLENOID VALVE.  LEAK AND OPS CHECK GOOD.
